# SDR QXEA2009021800119

- Difficulty date: February 10, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 120 hours, 125 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BZN - STARTED ENGINES AT GATE.  DISCONNECTED FROM GPU.  AS SOON AS PUSHBACK COMMENCED, NOSE GEAR DOORS CYCLED OPEN AND CLOSED.  NO CONTACT OF DOORS WITH LECTRO CART.  VERIFIED ALL BATTERY SWITCHES ON.  CONFERRED WITH MTX CONTROL.  ELECTED TO CONTINUE PUSH BACK.  AS SOON AS PUSHBACK WAS RE-STARTED NOSE GEAR DOORS CYCLED OPEN THEN CLOSED.  INTERROGATED PSEU FOUND PRESENT FAULT "NGDN1 RIGGING NEAR GAP TOO LARGE."  VERIFIED INDUCTANCE VALUE TOO LOW.  PERFORMED RIGGING OF S9 PROX SENSOR IAW AMM TASK 32-61-06-830-801.  PERFORMED INDUCTANCE VALUE CHECK OF PROX SENSOR IAW AMM TASK 32-61-00-280-801.  PRESSURIZED HYD SYSTEM AND CYCLED GEAR DOORS SEVERAL TIMES.  OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
